# SDR MASA2011022201980

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N516LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10258
- Aircraft time: 12,068 hours, 8,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Screw
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT RIGHT EMER DOOR MASTER CAUTION MSG.  MX ADJUSTED STOP SCREWS, OPS AND PRESSURE CHECK OK.
